# SDR 98ZZZX3164

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spur Gear
- Part number: 23056634
- Condition: Worn
- Location: Engine
- Part time: 1,384 hours
- Component: 23063379
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE HAD CHIP LIGHT.  INSPECTED PER CSL-A-6012.  WORN AFT SPLINES.  FAILED GO-NO-GO GAUGE MEASUREMENT .9295 INCH.
